Facebook Pixel
Q: 

had my first period but not having second its been 40 days cn i be preganant??

By November 23, 2016 - 12:35pm
 
Rate This

I had sex with my bf on 20 sep he didnt discharged inside me but i took unwanted72 within 4-5 hrs i got some little bleeding after that pill after 2 weeks i had my periods which lasted 4-5 days the cramps n backpain was mch painful n i bleed heavily in the first two days.. now i was expecting my second period on 5 nov but its 23 nov n still not have any sign i am having backpain n cramps since two weeks cn i be preganent or not when i am suppoed to have my second periods?

Add a Comment5 Comments

Ok i will do that surely n plz can you tell me when i am going to expect my second periods to come its 20 days late... n actully my period cycle comes between 30-40 days every month...n thanku so mch for reply this is so helping hope u will reply to this too :)

November 24, 2016 - 11:48am
Guide (reply to ayushi)

Dear ayushi,

I have no way to know when your period will come. As I said, it might be irregular for a time because of the emergency contraception. It would be a good idea to make an appointment with your doctor in addition to taking the pregnancy test.

Best,
Helena

November 25, 2016 - 9:19pm

We even used condom after some time n m sure he didnt dischrged anythng inside me but for safe side i hve taken plan b can i be still prgnt eveb after having my first periods i am very stressed plz tell me

November 24, 2016 - 2:20am
Guide (reply to ayushi)

Hi again ayushi,
If you had a period, you should not be pregnant. As stated in my initial reply, emergency contraception can cause irregularities in your cycle, sometimes for a few months. If you continue to doubt that you are not pregnant, the only thing to do is take a home pregnancy test, to ease your mind.

Best,
Helena

November 24, 2016 - 10:39am
Guide

Dear ayushi,

Thank you for contacting EmpowHer with your question.

Using protection and/or birth control is very important if pregnancy is not desired. It's likely you are experiencing a late period because of the emergency contraception.

The most common side effect of an emergency contraceptive is changing the woman’s cycle. This may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women can have changes in their period, a heavier or lighter next period or a period that is early or late. This is strong medicine and may affect your menstrual cycle for a couple of months. It should only be used in an emergency, not as birth control.

I would suggest going to the doctor and getting on a regular birth control.

Here is a link to some information on birth control that I hope will help.
http://www.empowher.com/media/reference/birth-control-center

Best,
Helena

November 23, 2016 - 2:25pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags:

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!